Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 42, Issue 1, Summer 1999  pp. 77-82.

Exponential ordering on bounded self-adjoint operators

Authors:  Kotaro Tanahashi (1), and Shigeru Yamagami (2)
Author institution: (1) Department of Mathematics, Tohoku College of Pharmacy, Sendai, 981, Japan
(2) Department of Mathematics, Tohoku University, Sendai, 980, Japan

Summary:  Reducibility property is proved for bounded self-adjoint operators satisfying the exponential ordering.

Keywords:  Exponential ordering, Lowner-Heinz ineqaulity, operator inequality, perturbation of linear operators

Contents    Full-Text PDF